Results 1 to 14 of 14
  1. #1
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,143

    signs of low ESTROGEN

    Hey guys :

    what are the symptoms of too low estrogen if someone takes too much AI ???

    we know the signs of excessive estro , but what about too low

    estro signs ??

    thanks in advance !
    Last edited by SilverTest; 12-23-2008 at 01:08 PM.

  2. #2
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,143
    bumpeeezzzzzzzzzzz

  3. #3
    UncleD's Avatar
    UncleD is offline Associate Member
    Join Date
    Oct 2008
    Location
    inside my mind
    Posts
    426
    lethargy and low sex drive for me and a constant headache

  4. #4
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,143
    aha , i see , almost the same as high estrogen.

    bump for more answers and experiences

  5. #5
    chuckt12345's Avatar
    chuckt12345 is offline Knowledgeable Member
    Join Date
    Aug 2006
    Location
    Houston
    Posts
    4,215
    im on ldex right now and the past few days ive been fallin asleep at desk. sucks but just gotta get through it

  6. #6
    GrandmasterSpank's Avatar
    GrandmasterSpank is offline Associate Member
    Join Date
    Oct 2008
    Location
    Wales (UK)
    Posts
    277
    Interesting question SilverTest.

    Yeah, for example, what about doing an overly aggressive/excessively long PCT? (Is it possible?) I assume the result would be overly suppressed Oestrogen, but what would the symtoms/signs be???

  7. #7
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,143
    bumpeeezzzzz

  8. #8
    user12345654321 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    128
    when i was running to much adex, i was getting very sore joints. i surpose the besst way would be to get blood work. a question for the veterions on here, my understanding is that the body wants a t/e ratio of 10/1 ? does this ratio need to stay the same as you put more test in the body ?

  9. #9
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Quote Originally Posted by user12345654321 View Post
    when i was running to much adex, i was getting very sore joints. i surpose the besst way would be to get blood work. a question for the veterions on here, my understanding is that the body wants a t/e ratio of 10/1 ? does this ratio need to stay the same as you put more test in the body ?
    At some point that becomes impossible with out bad sides from estrogen ... In other words as we introduce exo test into the body it maintains the10/1 ratio(if thats right i dunno exact #'s) ....when test levels go over a certain point and so do estro levels as a result of the test/estro ratio being maintained via aromitization.. but hormone levels increasing ......estrogen related sides will start to occur. Thats where ai's etc come in. I believe at what levels these sides display themselves varies based on the individual. Goal is to keep estro at a level where we get gains and other benefits without sides. Id personally error on the side of slighty low than high for this purpose....but thats just me

  10. #10
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,143

  11. #11
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    i dunno silver he said sore joints from too much adex (low estrogen) and asked a question about test estrogen ratio as it relates....I answered...kinda all estrogen ...estrogen level related stuff.....sorry if ya think i took it off track ..it is your OP .....

  12. #12
    jg42058p's Avatar
    jg42058p is offline Member
    Join Date
    Mar 2008
    Posts
    684
    definitely a lowered sex drive. I'm on letrozole right now to reverse some gyno I had from my last cycle and I definitely notice a decrease in sex drive. Its not unbearable but could be annoying if you have a lady friend you want to please

  13. #13
    hdd123 is offline Associate Member
    Join Date
    Feb 2008
    Location
    Latvia
    Posts
    299
    Too, low estradiol level perhaps might reduce muscle growth. Mine is at norm: slightly below a medium range, but, in the same, not too low. I have more trouble about my possible trt, by the time being...

  14. #14
    millionairemurph's Avatar
    millionairemurph is offline Senior Member
    Join Date
    Apr 2007
    Location
    USA
    Posts
    1,353
    ive read too low of estro lower immune system response.... i didnt notice that, but i never, ever , ever get sick anyway. . But when i was able to get my hands on letro that wasnt just bad flavor mixed with alchohol and water my wrists hurt and popped a lot. My ankle did the same. The rst of my joints seemd fine

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •